# SDR 2012F00086

- Difficulty date: April 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Damaged
- Location: Fuel System
- Component: Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON PUMP FITTINGS WHERE WIGGINS CLAMP W991-18DE CLAMPS ONTO.  FRETTED THROUGH LINE 100 PERCENT.
